Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

August 8, 2014Gilmer County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 8, 2014, 5:00 AM EDT for Gilmer County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2014, 5:00 AM EDT (09:00 UTC)
Expired
Aug 8, 2014, 5:45 AM EDT
In force
45 min
Issued by
NWS Atlanta, GA

County Gilmer County, GA

The radar

The Northeast Alabama radar (KHTX), 135 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 749 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
749 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WWUS82 KFFC 080900
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI AUG 8 2014

GAZ005-007-080945-
500 AM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 545 AM EDT...

AT 458 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY AND
GILMER COUNTIES THROUGH 545 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CARTERS...RAMHURST...FORT MOUNTAIN STATE PARK...TAILS
CREEK...MOUNTAINTOWN...EAST ELLIJAY...ELLIJAY AND CHERRY LOG.

&&

LAT...LON 3484 8440 3466 8433 3458 8468 3460 8472
      3461 8473 3460 8472 3462 8471 3463 8473
      3461 8475 3462 8476 3474 8481 3486 8446
TIME...MOT...LOC 0900Z 251DEG 18KT 3468 8467

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:26 AM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Aug 8, 3:26 AM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 AM EDT FRI AUG 8 2014

.SHORT TERM /TODAY THROUGH SATURDAY/...
WE HAVE A COMPLICATED...AND RATHER WET...FORECAST IN STORE FOR THE
SHORT TERM. WEAK ZONAL FLOW ALOFT DOMINATES THE AREA TODAY BUT WITH
A SHORTWAVE MOVING ACROSS THE OHIO AND TENNESSEE VALLEYS. THE
SHORTWAVE DEEPENS TODAY AND TONIGHT AND WITH CONFLUENT FLOW ALOFT
OVER NEW ENGLAND AND SOUTHEAST CANADA...A WEAK HYBRID DAMMING EVENT
SETS UP FOR OVER THE WEEKEND MAINLY FOR THE CAROLINAS /NOT QUITE
STRONG ENOUGH TO REALLY MAKE IT INTO GEORGIA AT LEAST FOR NOW/.
SURFACE LOW WORKS ITS WAY EAST INTO TENNESSEE WITH THE
SHORTWAVE...WITH A WEAK WARM FRONT EXTENDING NORTH TOWARD THE OHIO
VALLEY AND THEN AROUND THE EASTERN SEABOARD RIDGE AS A WEDGE FRONT.
OVERALL SYNOPTIC GUIDANCE IS IN PRETTY GOOD AGREEMENT THROUGH THE
SHORT TERM BUT WITH MINOR DIFFERENCES IN DETAILS.

MOISTURE TRANSPORT VECTORS THROUGH THE WEEKEND ORIGINATE IN THE
CARIBBEAN...TRAVELING WESTWARD TOWARD MEXICO AND AROUND THE NORTHERN
GULF COAST INTO THE SOUTHEAST...MAXIMIZING EARLY SATURDAY AND THEN
AGAIN INTO THE WEEKEND. IMPRESSIVE PW VALUES OVERSPREAD THE AREA
WITH AN INITIAL MAXIMUM THIS AFTERNOON BUT HIGHER VALUES SATURDAY
AFTERNOON. LAYER PW AMOUNTS OVER 2 INCHES...WELL OVER THE 75TH
PERCENTILE CLIMATOLOGICALLY AND APPROACHING THE 99TH PERCENTILE.
MODERATE CAPE VALUES OVERSPREAD THE AREA BOTH AFTERNOONS...WITH
LOWEST VALUES NATURALLY IN NORTHEAST GEORGIA CLOSER TO THE
DAMMING...BUT THE DAMMING IS NOT QUITE STRONG ENOUGH TO KEEP A GOOD
SURFACE INVERSION PRESENT SO HAVE CONTINUED TREND OF THUNDER
EVERYWHERE...WITH LOWER THUNDER CHANCES OVERNIGHT. BUT WITH ABUNDANT
MOISTURE IN PLACE PLUS THE SHORTWAVE AND SURFACE LOW...SEE NO REASON
TO NOT CONTINUE HIGH POPS. KEPT LIKELY POPS NORTH THIS AFTERNOON IN
THE VICINITY OF THE SHORTWAVE...THOUGH AS A NOTE HI-RES MODELS WANT
TO DEVELOP CONVECTION JUST ABOUT EVERYWHERE...WITH LIKELIES JUST
ABOUT EVERYWHERE SATURDAY AFTERNOON.

TEMPERATURES REMAIN NEAR NORMAL TO MAYBE JUST SLIGHTLY ABOVE NORMAL
TODAY BUT SHOULD SEE A DECREASE BY 2-5 DEGREES FOR SATURDAY
AFTERNOON. HIGHS SATURDAY A LITTLE TRICKY BECAUSE THEY WILL BE
HIGHLY DEPENDENT ON COVERAGE OF CONVECTION AS WELL AS IF THAT
DAMMING MANAGES TO STRENGTHEN AND BUILD INTO THE STATE MORE.

TDP

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
COMPLICATED FORECAST STILL AN ISSUE FOR THE LONG TERM...MULTIPLE
FRONTS AND PASSING UPPER DISTURBANCES AND WEDGING ON MONDAY STILL
POSSIBLE. MAIN CHANGE TO THE LONG TERM PORTION OF THE FORECAST WAS
TO TWEAK POPS FOR SUNDAY AND MONDAY.

OLD FRONTAL BOUNDARY STILL JUST NORTH OF THE CWFA SATURDAY NIGHT AND
SUNDAY...BUT IT SHOULD DIP SOUTH SUNDAY NIGHT INTO EARLY MONDAY AS
HIGH PRESSURE BUILDS IN FROM THE NORTHEAST. RAISED POPS FOR SUNDAY
AS MODELS ARE SHOWING A BROAD AREA OF LOW PRESSURE ACROSS THE TN
VALLEY. THE LOW SHOULD PROVIDE SOME EXTRA LIFT FOR PRECIP COVERAGE
ACROSS THE CWFA.

THE PARENT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE NORTHEAST INTO
THE MIDDLE ATLANTIC STATES MONDAY...WHILE A COASTAL LOW DEVELOPS.
THIS PATTERN SHOULD HELP A REINFORCE A WEAK WEDGE ACROSS NORTHERN GA
MONDAY.

OLD WEDGE FRONT STILL STATIONARY ACROSS CENTRAL GA ON TUESDAY...BUT
SHOULD START TO BECOME DIFFUSE AS ANOTHER WEAK COLD FRONT APPROACHES
FROM THE NORTH. THE SECONDARY FRONT WILL PUSH SOUTH OVER THE CWFA
WEDNESDAY INTO EARLY THURSDAY...BRINGING SOME DRIER AIR BACK TO THE
REGION AS HIGH PRESSURE BUILDS IN FROM THE NORTH. THE FRONT SHOULD
STALL NEAR SOUTH GA BY FRIDAY.

NLISTEMAA

&&

AVIATION...
06Z UPDATE...
VFR TO START THE TAF...BUT EXPECT AT LEAST SOME PATCHES OF MVFR
FOG AROUND SUNRISE ESPECIALLY WHERE RAIN FELL. CANNOT RULE OUT
BRIEF LOWER CONDITIONS BUT CONFIDENCE NOT HIGH. EXPECT SHRA AND
TSRA TO DEVELOP THIS AFTERNOON AND HAVE CONTINUED PREDOMINANT VCSH
WITH PROB30 TSRA 18-00Z. EXPECT THAT CONVECTION WILL LINGER AFTER
THAT BUT HARD TO NAIL DOWN TIMING ANY BETTER THAN THAT AT THIS
TIME. CONFIDENCE VERY LOW IN FRIDAY NIGHT CIGS/VSBY AS THESE WILL
BE HIGHLY DEPENDENT ON RAINFALL THIS AFTERNOON. WINDS SE THIS
MORNING WITH BRIEF SHIFT TO SW THIS AFTERNOON...BACK TO SE THIS
EVENING...AND BACK SW SOMETIME OVERNIGHT.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON OCCURRENCE OF AFTERNOON CONVECTION...MEDIUM ON IMPACTS TO
ATL AND TIMING.
MEDIUM-LOW ON CIGS/VSBY FRIDAY NIGHT/SATURDAY MORNING.
MEDIUM-HIGH ON TIMING OF WIND SHIFTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          90  71  89  72 /  60  60  60  40
ATLANTA         90  73  87  72 /  50  50  60  30
BLAIRSVILLE     82  67  81  66 /  60  60  70  50
CARTERSVILLE    90  70  89  72 /  60  60  60  40
COLUMBUS        95  75  91  75 /  50  40  60  30
GAINESVILLE     87  71  85  71 /  60  60  70  40
MACON           95  72  91  75 /  50  50  60  40
ROME            91  71  89  72 /  60  60  60  40
PEACHTREE CITY  92  70  89  72 /  50  50  60  30
VIDALIA         96  74  92  75 /  50  50  50  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TDP
LONG TERM....NLISTEMAA
AVIATION...TDP
Hazardous weather outlook, Aug 7, 11:39 AM EDT, 17 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1139 AM EDT THU AUG 7 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1139 AM EDT THU AUG 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING
ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA.

DISCUSSION...

A WEAK FRONT OVER FAR NORTH GEORGIA WILL PROVIDE ENOUGH
INSTABILITY TO PROVIDE A TRIGGER FOR A FEW LATE DAY THUNDERSTORMS.
AN APPROACHING SHORT WAVE TONIGHT WILL CONTINUE TO KEEP SLIGHT
CHANCES OF RAIN ACROSS NORTH GEORGIA...WITH THE POTENTIAL FOR A
FEW THUNDERSTORMS BEFORE MIDNIGHT. THE MAIN CONCERN WILL BE
OCCASIONAL LIGHTNING AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS A FRONTAL
BOUNDARY BECOMES NEARLY STATIONARY ACROSS NORTH GEORGIA AND
COMBINES WITH PASSING UPPER LEVEL DISTURBANCES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 7, 11:07 PM EDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1107 PM EDT THU AUG 7 2014

GAZ056-057-080345-
1107 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR STRONG WINDS AND HEAVY RAIN IN
SPALDING AND HENRY COUNTIES UNTIL 1145 PM EDT...

AT 1102 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SPALDING AND
HENRY COUNTIES THROUGH 1145 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SUNNY SIDE...ATLANTA MOTOR
SPEEDWAY...HAMPTON...TOWALAGA...LUELLA...FLIPPEN...BLACKSVILLE...MCDO
NOUGH...LOCUST GROVE AND OLA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3344 8435 3343 8430 3348 8429 3354 8405
      3350 8403 3348 8395 3346 8394 3344 8393
      3341 8398 3338 8398 3336 8401 3336 8404
      3331 8406 3329 8433
TIME...MOT...LOC 0307Z 260DEG 12KT 3339 8424
Special weather statement, Aug 7, 11:44 PM EDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1144 PM EDT THU AUG 7 2014

GAZ056>058-070-071-080430-
1144 PM EDT THU AUG 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN SPALDING...MONROE...LAMAR...BUTTS AND HENRY COUNTIES UNTIL 1230 AM
EDT...

AT 1139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LIBERTY HILL...MOVING NORTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
SPALDING...MONROE...LAMAR...BUTTS AND HENRY COUNTIES THROUGH 1230 AM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LIBERTY HILL...
CHAPPEL MILL...ORCHARD HILL...WALKER MILL...MCKIBBEN...TOWALAGA...
LUELLA...JENKINSBURG...LOCUST GROVE...WORTHVILLE...FINCHERVILLE...
BLACKSVILLE...OLA AND MCDONOUGH. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3352 8417 3351 8404 3350 8403 3350 8400
      3345 8393 3341 8390 3312 8407 3320 8427
TIME...MOT...LOC 0344Z 201DEG 14KT 3320 8415
Special weather statement, Aug 8, 4:13 AM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
413 AM EDT FRI AUG 8 2014

GAZ004-005-007-012-080900-
413 AM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD...
MURRAY...GILMER AND GORDON COUNTIES UNTIL 500 AM EDT...

AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NICKELSVILLE...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WHITFIELD...MURRAY...GILMER AND GORDON COUNTIES THROUGH 500 AM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE AUDUBON...
NICKELSVILLE...TILTON...NORTH GEORGIA SPEEDWAY...CARTERS...FORT
MOUNTAIN STATE PARK...CHATSWORTH AND RAMHURST.

&&

LAT...LON 3486 8468 3461 8459 3454 8488 3471 8497
TIME...MOT...LOC 0814Z 245DEG 10KT 3463 8486
Special weather statement, Aug 8, 5:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT FRI AUG 8 2014

GAZ005-007-080945-
500 AM EDT FRI AUG 8 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 545 AM EDT...

AT 458 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RAMHURST...MOVING EAST AT 20 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS MURRAY AND
GILMER COUNTIES THROUGH 545 AM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CARTERS...RAMHURST...FORT MOUNTAIN STATE PARK...TAILS
CREEK...MOUNTAINTOWN...EAST ELLIJAY...ELLIJAY AND CHERRY LOG.

&&

LAT...LON 3484 8440 3466 8433 3458 8468 3460 8472
      3461 8473 3460 8472 3462 8471 3463 8473
      3461 8475 3462 8476 3474 8481 3486 8446
TIME...MOT...LOC 0900Z 251DEG 18KT 3468 8467

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:16 PM EDTSpecial Weather StatementFFCGwinnett29 min
Aug 7, 8:20 PM EDTSpecial Weather StatementFFCHenry40 min
Aug 7, 8:44 PM EDTSpecial Weather StatementFFCDeKalb46 min
Aug 7, 9:00 PM EDTSpecial Weather StatementFFCHenry45 min
Aug 7, 9:15 PM EDTSpecial Weather StatementFFCWalton45 min
Aug 7, 9:23 PM EDTSpecial Weather StatementFFCFloyd67 min
Aug 7, 9:59 PM EDTSpecial Weather StatementFFCButts, Henry31 min
Aug 7, 10:06 PM EDTSpecial Weather StatementFFCCoweta39 min
Aug 7, 11:07 PM EDTSpecial Weather StatementFFCHenry38 min
Aug 7, 11:44 PM EDTSpecial Weather StatementFFCHenry46 min
Aug 8, 4:13 AM EDTSpecial Weather StatementFFCMurray47 min
Aug 8, 8:00 AM EDTSpecial Weather StatementFFCBanks30 min
Aug 8, 12:27 PM EDTSpecial Weather StatementFFCGilmer, Pickens48 min
Aug 8, 12:45 PM EDTSpecial Weather StatementFFCPaulding45 min
Aug 8, 1:12 PM EDTSpecial Weather StatementFFCPaulding33 min
Aug 8, 1:32 PM EDTSpecial Weather StatementFFCFayette43 min
Aug 8, 1:36 PM EDTSpecial Weather StatementFFCCobb, Douglas, Paulding39 min
Aug 8, 1:54 PM EDTSpecial Weather StatementFFCPaulding36 min
Aug 8, 1:56 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson34 min
Aug 8, 2:11 PM EDTSpecial Weather StatementFFCCherokee, Cobb, Douglas, Fulton49 min
Aug 8, 2:21 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton39 min
Aug 8, 2:27 PM EDTSpecial Weather StatementFFCHenry33 min
Aug 8, 2:29 PM EDTTornado WarningFFCCherokee, Cobb18 min
Aug 8, 2:39 PM EDTSpecial Weather StatementFFCHenry36 min
Aug 8, 2:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Rockdale45 min
Aug 8, 2:51 PM EDTSpecial Weather StatementFFCBaldwin24 min
Aug 8, 2:59 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett, Rockdale46 min
Aug 8, 3:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Aug 8, 3:10 PM EDTSpecial Weather StatementFFCNewton35 min
Aug 8, 3:19 PM EDTSpecial Weather StatementFFCMonroe26 min
Aug 8, 3:22 PM EDTSpecial Weather StatementFFCPutnam23 min
Aug 8, 3:28 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton32 min
Aug 8, 3:30 PM EDTSpecial Weather StatementFFCClayton30 min
Aug 8, 3:48 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Newton, Oconee and 1 more42 min
Aug 8, 3:58 PM EDTSpecial Weather StatementFFCClayton47 min
Aug 8, 4:08 PM EDTSpecial Weather StatementFFCGreene, Hancock, Jasper, Morgan, Oconee, Putnam52 min
Aug 8, 4:19 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe, Putnam, Taliaferro41 min
Aug 8, 4:22 PM EDTSpecial Weather StatementFFCJackson38 min
Aug 8, 4:26 PM EDTSpecial Weather StatementFFCBaldwin, Jones49 min
Aug 8, 4:31 PM EDTSpecial Weather StatementFFCClarke, Oconee29 min
Aug 8, 4:38 PM EDTSpecial Weather StatementFFCWarren52 min
Aug 8, 4:42 PM EDTSpecial Weather StatementFFCToombs48 min
Aug 8, 4:48 PM EDTSpecial Weather StatementFFCGlascock42 min
Aug 8, 4:54 PM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren66 min
Aug 8, 4:56 PM EDTSpecial Weather StatementFFCBanks, Clarke, Madison64 min
Aug 8, 5:01 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes59 min
Aug 8, 5:10 PM EDTSpecial Weather StatementFFCTreutlen50 min
Aug 8, 5:20 PM EDTSpecial Weather StatementFFCWilkinson40 min
Aug 8, 5:59 PM EDTSpecial Weather StatementFFCTaliaferro46 min
Aug 8, 6:07 PM EDTSpecial Weather StatementFFCJohnson53 min
Aug 8, 6:26 PM EDTSpecial Weather StatementFFCBleckley, Houston49 min
Aug 8, 6:30 PM EDTSpecial Weather StatementFFCHaralson45 min
Aug 8, 6:51 PM EDTSpecial Weather StatementFFCTwiggs54 min
Aug 8, 6:57 PM EDTSpecial Weather StatementFFCWashington63 min
Aug 8, 7:07 PM EDTSpecial Weather StatementFFCCarroll, Paulding38 min
Aug 8, 7:30 PM EDTSpecial Weather StatementFFCDade45 min
Aug 8, 7:35 PM EDTSevere Thunderstorm WarningFFCCarroll25 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.